# SDR EIAA2011044

- Difficulty date: May 26, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 110,874 hours, 25,577 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVEN EACH DEFECTIVE HOLES AT STA 800 R2 DOOR FRAME.  REAMED, CLEANED AND DEBURRED DISCREPENT HOLES PER B747 SRM 51-30-05 PG 6-9.
